# SDR UPS98826097

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING TOP AT STA XRS.74.5 AND WING STRINGER 9, THE SKIN IS CRACKED IN 2 PLACES.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 10.
